MAUDE Adverse Event Report: TIDI PRODUCTS, LLC STERILE-Z PATIENT DRAPE; DRAPE, SURGICAL

TIDI PRODUCTS, LLC STERILE-Z PATIENT DRAPE; DRAPE, SURGICAL
Model Number 5574
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Numerous attempts were made to contact the initial reporter.Note: this report is based solely on customer reported issue.(b)(4).Pending device return.
 
Event or Problem Description
A customer reported that during a spinal fusion procedure, while in use of the sterile-z patient drape, the drape may have contributed with the driver accuracy being off.This caused a delay to the procedure.The date when the issue occurred is unknown.It was reported that there was no impact to the patient.This is the initial report and tidi is in the process of obtaining further information and will be investigating.

Brand Name
STERILE-Z PATIENT DRAPE
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
TIDI PRODUCTS, LLC
14241 fenton rd
fenton MI 48430
MDR Report Key6966824
Report Number1825560-2017-00079
Device Sequence Number16265595
Product Code KKX
UDI-Device Identifier00618125140213
UDI-Public00618125140213
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number5574
Device Catalogue Number5574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1